Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
disney50

Accutane after Bell's Palsy?

I've had Bell's Palsy on the right side of my face back in May. Most of the symptoms are gone, except the soreness on my neck & face. I'm also suffering from nodular cystic acne on the right side of my face as well :mad: . I started getting them in October. The rest of my face is clear. My derm said I can go on a low dose Accutane. Has anyone gone on Accutane after having Bell's Palsy?

Edited by disney50

Share this post


Link to post
Share on other sites

I don't know what effect accutane might have on your previous condition with regard to Bell's Palsey. For the majority of accutane users the side effects are fairly minimal, but in a few cases they can be quite serious. How Bell's Palsey enters the equation is unknown to me.

However, let me pose this to you: If you derm says it is okay and that derm went to medical school then did a dermatology residence somewhere, it would seem that he or she has a fair amount of medical knowledge and training. In other words, informed medical opinion. Physicians are not infallable, however, and errors in diagnosis and treatment are made every day. I can understand you concern.

Now the question: If you are curious about the derm's treatment of you, why not get a second opinion from someone who is informed and trained, such as another dermatologist instead of going to a message board composed of laypersons whose knowledge of the subject is always questionable at best. After reading many posts over the last three plus years, I daresay that very few people on this board even know what Bell's Palsy is, much less are capable of giving sound advice on whether you should take a medication or not.

In other words: if you question the treatment plan, get a second opinion from another derm.

Joe Zit

Edited by Joe Zit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×